i know this is an addiction forum but since we are all quite knowledgeable about drugs. i was wondering if anyone has tried Lunesta to help with sleep issues. i have them normally when i am not tapering so i asked my shrink about it today. i also thought it might help those first couple days when i stop completely. just wondering??
I dont' know if that is similar to Sonata but my Dr. gave them to me last week. I fell asleep for two hours and was awake the rest of the night. I was tempted to take them every 2 hr but I guess that just demonstates my addictive personality!!!!
we talked about that one too she said Lunesta helps keep you asleep better and Sonata was more likly to become habit forming. thanks for your input. i don't like to take any psych meds without research. my insomnia is killing me even before i started tapering. the worst is wed nights and friday nights when my husband works til 3 am if i already can't fall asleep i get nervous and anxious, then i start thinking he will wake me up when he comes up the stairs then i still can't fall asleep.. its a cycle..
I tried Lunesta when I first was going through withdrawals. I was also taking clonidine, which dried up my mouth, and some asthma inhalers. At any rate, I wound up with the most terrible taste in my mouth. ANd it lasted all day. Now when I see the commercials on TV with the butterfly, I tell my husband what they don't show is the butterfly flying into your mouth and dying! It was horrible and I could not stay alseep for very long. (One day I had a brown, "furry "tongue?!)
When I checked in with the doctor, she gave me some sample of Ambien CR. I've had MUCH better luck with that. I have taken regular ambien before, too.
I am starting week 6. I really am not sure how I'm doing. I'm still really tired and now I'm coughing my head off. It's been very confusing. I think I went from having flu symptoms (WD) to actually having the flu. I have six kids, all have been sick.(Each one thinks they are the sickest!Our house has not been terribly cheerful this month, to say the least!) One was diagnosed with some scary things, but it turned out to be a lab mistake. ANother was actually diagnosed with Influenza A. Even my husband, who had a flu shot, was sick last week. They have had many of the symptoms that I thought were lingering withdrawal, malaise, diareah, etc.
Now I have a horrible cough. That's what got me started to begin with in this. I have cough variant asthma and they gave me some cough syrup with hyrdocodone in it that I ended up liking way too much.
Anyway, the Influenza A is going around big time as is a norovirus. We have had LOTS of absenteeism at our schools. THey closed one school in Seattle when they reached three hundred absences.
SOOOOOO, if you are looking for a cover story, I'm just suggesting..........
yeah i went to crazymeds.org which appears to be a great site for meds like that. and the awful taste thing was going around there. when i go to fill it i am only gonna have em fill half of it. i don't wanna get stuck with a bunch if i hate them. I am on Trazodone for anxiety and we thought it would help with my sleep but now i am used to it and didn't wanna up the dose so we talked about this. she also said i start to appear more and more bi polar everytime.. which scared me a little. always thought it was anxiety..
I'm new here, so let me start with an introduction. I am a chronic pain patient (I have an entrapped nerve/scar tissue in the scar from my C-section) struggling with prescription drug abuse issues after 5 years on everything from oxys and the fentynal patches to currently Norco. I stopped taking my pills two days ago cold turkey and am doing okay, but I see my doc in an hour, and I don't know what he'll say about that.
I was on Lunesta for sleep up until about a month ago. I took it for over a year. The taste in your mouth is horrid, but it goes away after a few weeks. I ate chocolate ice cream to help get the taste out of my mouth, if only for a few minutes. That's funny about what you (or someone) said about the butterfly floating around in the t.v. commercial dying in your mouth: I told my daughter something about how what they don't show is the caterpiller incubating in your mouth, then the butterfly flying out of it.
The bigger problem I had with Lunesta is that I forgot everything that happenned from the time I took it until I went to bed. I was taking it a few hours before I intended to sleep, because it helped with anxiety. I guess it would be honest and helpful to admit I often took more than just one pill at a time as well, but never more than 2 3mg. pills at once (but even at the prescribed dose it happenned as well). Then I would go about my business whether that was gardening outside, rearranging bookselves, cleaning, making dinner, whatever, doesn't matter: I couldn't remember any of it the next day. I would say to my teenage daughter, "My God, what happenned to the garden?" or "What did you do for dinner last night?" Only to hear her tell me, "Uh, Mom? You took a hoe to the whole backyard- you were out there for three hours. How could you forget that?" or "Umm, YOU cooked a three course meal and we had company, duh!"
Admitting this to my doctor is what got me cut off. I guess using any meds in a way not according to directions is indeed addict behavior, even if we're talking Lunesta. They say it's non-habit forming, but I nearly cried when I didn't get my refill. I really miss it. It did actually help me sleep, and I rather enjoyed those hours in between dosing and sleeping. I got over that when my doctor explained that many people were beginning to complain to the makers of Lunesta that they, too, experienced some weird side effects. My doc said they are not exactly sure how it works on and effects the brain. This may not be completely accurate, but I got over missing it when I began to consider the possibility that my forgotten hours could actually be evidence of permanent brain damage. But I still can't sleep before 4 a.m. naturally, which is a problem because I have to get up for work by 6 a.m.
Lat week my pysch is talking about how she doens't see me as truly depressed, more "grieving". ALl i know is that i have felt terrible and it feels like there is somethhing wrong! I have been dignosed several times with PTSD. At any rate, I'm not so sure about the labels they put on these psych. disorders. THen again, my regualar counselor keeps talking about how I have a hard time trusting many people, including doctors. SO--I'm obiously not a good one to be giving advice on such matters.
i have been on lunesta for 3 years.i started out taken 2mgs at night then 3 mgs and now i have to take 5 3mgs pills
in the morning and up to 8 3mgs at night not to go through with draws i even tried checking in to hospital the kept me on a 72 hour hold i stasyed six days they did nothing but give me 1 half a mgs of klonpine i felt like i am loosing my mind the withdraws are hell i get a severe headache my skin craws casnt sleep for days vomiting in i cant find any one to help when i was in the hospital tyhey were trying to tell me you cant be addicted lunesta is non addictive there crazy well if any can help me please respond
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.